# SDR UALA2012032301876

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 45,790 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANING FOREMAN REPORTS ON WALK THRU ELECTRICAL WIRES HANGING DOWN BELOW SEAT 32C.  FOUND WIRE PULLED OUT OF CONNECTOR FOR THE EEL LIGHT ON THE SIDE OF SEAT 32C.  TURNED ON THE EMER EXIT LIGHT SWITCH-ALL OTHER LIGHTS WORKING NORMALLY.  TAPED AND SECURED WIRING BELOW SEAT 32C.  PLACED PLACARD ADJACENT TO THE EMER EXIT LIGHT SWITCH IN THE COCKPIT.  SECURED WIRING.  OPS NORMAL.
